# SDR KBM2006F00230

- Difficulty date: June 8, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6210 · Main Rotor Blades
- Part: Spherical Bearin
- Part number: 704A33633211
- Part serial: 2590
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R SPHERCIAL THRUST BEARING, (1 EA) HAS DEEP CRACK AND SEPARATING, REMOVED AND REPLACED.  (K)
